Optimal bounds on the effective behavior of a mixture of two well-ordered elastic materials

Robert Kohn, G Allaire

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)643-674
JournalQuarterly of Applied Mathematics
Volume51
StatePublished - 1993

Cite this

Optimal bounds on the effective behavior of a mixture of two well-ordered elastic materials. / Kohn, Robert; Allaire, G.

In: Quarterly of Applied Mathematics, Vol. 51, 1993, p. 643-674.

Research output: Contribution to journalArticle

@article{19d855807d4748e29c1a14c6fd938ec6,
title = "Optimal bounds on the effective behavior of a mixture of two well-ordered elastic materials",
author = "Robert Kohn and G Allaire",
year = "1993",
language = "English (US)",
volume = "51",
pages = "643--674",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Optimal bounds on the effective behavior of a mixture of two well-ordered elastic materials

AU - Kohn, Robert

AU - Allaire, G

PY - 1993

Y1 - 1993

M3 - Article

VL - 51

SP - 643

EP - 674

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

ER -